# SDR SWIA202054301

- Difficulty date: October 15, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Chafed
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR, AFT CARGO DOOR TRACK CHAFED, MARKED.  C-CHECK RO 11/21/2020.  REMOVED AND INSTALLED NEW AFT CARGO TRACK, REF CRJ 200 SRM AND DWG.  COMPLIED WITH TASK CARD.  PRESSURE CHECK GOOD.
